# SDR ASAA0957003

- Difficulty date: November 10, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 10,297 hours, 3,012 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Missing
- Location: Spinner Cone
- Component: Spinner
- Component part number: 3370051180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD NR 78472000, NR 1 ENG INLET AND FAN BLADES INSPECTION.  FOUND MORE THAN 20 PERCENT OF BLACK SULFURIC ANODIZING PAINT MISSING ON SPINNER FRONT CONE.  ACFT GROUNDED.  NO CORROSION NOTED AT THIS TIME.  REPLACED NR 1 ENGINE SPINNER.
